LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Radiating Burning Skin Sensation

 - UBBFriend: Email this page to someone!    
Author Topic: Radiating Burning Skin Sensation
Rianna
Frequent Contributor (1K+ posts)
Member # 11038

Icon 1 posted      Profile for Rianna     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have not had this for so long but today I have a terrible radiating Burning sensation radiating all over my legs and then arms, I also have hip pains.

Is this part of a herx/Toxin related??

Any Ideas?

Posts: 1172 | From UK | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
BackinStOlaf
Frequent Contributor (1K+ posts)
Member # 23725

Icon 1 posted      Profile for BackinStOlaf     Send New Private Message       Edit/Delete Post   Reply With Quote 
This was one of my Lyme symptoms

--------------------
First Symptom 9/09
Multiple docs, negative Labcorp test
LLMD: 1/10
Positive Igenex/CDC test
Treatment 2/10
2/10-8/10 Amox, ceftin, zith, flagyl
Currently: Bicillin, Minocycline, still dealing with severe breathing issues

 -

Posts: 1121 | From New York, New York | Registered: Dec 2009  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
Tell us if you have started any new meds. Anything new in the last 30 days?
Posts: 9931 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
Rianna
Frequent Contributor (1K+ posts)
Member # 11038

Icon 1 posted      Profile for Rianna     Send New Private Message       Edit/Delete Post   Reply With Quote 
Oral Clindamycin 5 days ago and increase in Cortef (due to severe Adrenal problems/Borderline Addisons)- Thats the only changes

Also due for my Period tomorrow

Posts: 1172 | From UK | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
If it turns into a skin rash, that is from the clindamycin most likely.
Posts: 9931 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
Rianna
Frequent Contributor (1K+ posts)
Member # 11038

Icon 1 posted      Profile for Rianna     Send New Private Message       Edit/Delete Post   Reply With Quote 
no its not a rash its a radiation Burning skin type feeling, have been on Clindamycin many times in the past
Posts: 1172 | From UK | Registered: Jan 2007  |  IP: Logged | Report this post to a Moderator
WildCondor
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
That was babesia for me, sometimes an ear would turn red, or the rashy burn would spread across my face and down my arms. Mepron 3x per day + Zithromax and artemesia annua for 6 months took care of it. I would really be extremely careful on clindamycin. It is a very high risk drug for c.diff. Make sure you are on Florastor and keep up your probiotics. Watch for diarrhea and be careful!
IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code� is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.